Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ches888

Heat Rash From Pantothenic Acid Please Help!

Recommended Posts

A month has passed since I first started taking the B5 regimen for my acne. I started with 6mg per day dosage and for 3 weeks, I noticed that my skin is less oily, though my acne are not completely cleared. Then I went up to 10mg on the 3rd week, hoping I can decrease it after 2-3 months for my maintenance dose. Unfortunately, on the second day of taking 10mg dose, I started having rashes or heat rash on my inner elbow, and 3 days has passed, it again showed on my lower back. There are very itchy and bad looking rashes.

I am confused whether to drop the dosage back to 6mg or completely stop the B5 regimen to stop the heat rash from coming. Anyone experienced this side effect or symptom when taking B5? What did you do about it? Please help me!!!

Edited by ches888

Share this post


Link to post
Share on other sites

B5 works because it is a weak anti-androgen. Rather than overdosing on B5, just take a stronger antiandrogen at a lower dose to get the same results. Natural anti-androgens include saw palmetto and stinging nettle.

Share this post


Link to post
Share on other sites

Hey i appreciate your response. Thank you so much for your advise. Now I am looking at buying saw palmetto. I wonder whats a good brand to buy?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×